AMS eContent Search Results
Matches for: msc=(30D35) AND publication=(all)
Sort order: Date
     

  
Results: 61 to 90 of 104 found      Go to page: 1 2 3 4

[61] J. K. Langley. The zeros of the first two derivatives of a meromorphic function. Proc. Amer. Math. Soc. 124 (1996) 2439-2441. MR 1327022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Young-One Kim. Critical points of real entire functions and a conjecture of Pólya . Proc. Amer. Math. Soc. 124 (1996) 819-830. MR 1301508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Hong-Xun Yi. On results of Czubiak-Gundersen and Osgood-Yang. Proc. Amer. Math. Soc. 124 (1996) 585-590. MR 1301538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Ping Li and Chung-Chun Yang. On the unique range set of meromorphic functions. Proc. Amer. Math. Soc. 124 (1996) 177-185. MR 1291784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] J. K. Langley. On the multiple points of certain meromorphic functions . Proc. Amer. Math. Soc. 123 (1995) 1787-1795. MR 1242092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Walter Bergweiler. On the composition of transcendental entire and meromorphic functions . Proc. Amer. Math. Soc. 123 (1995) 2151-2153. MR 1257098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Faruk F. Abi-Khuzam. Hadamard convexity and multiplicity and location of zeros . Trans. Amer. Math. Soc. 347 (1995) 3043-3051. MR 1285968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Stephen J. Gardiner. Positive harmonic majorization of the real part of a holomorphic function . Proc. Amer. Math. Soc. 117 (1993) 767-770. MR 1139468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Robert M. Gethner. Zeros of the successive derivatives of Hadamard gap series . Trans. Amer. Math. Soc. 339 (1993) 799-807. MR 1123453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Norbert Steinmetz. Linear differential equations with exceptional fundamental sets. II . Proc. Amer. Math. Soc. 117 (1993) 355-358. MR 1081702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Gary G. Gundersen and Enid M. Steinbart. A generalization of the Airy integral for $f''-z\sp nf=0$ . Trans. Amer. Math. Soc. 337 (1993) 737-755. MR 1149123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] R. H. Gurevič. Detecting algebraic (in)dependence of explicitly presented functions (some applications of Nevanlinna theory to mathematical logic) . Trans. Amer. Math. Soc. 336 (1993) 1-67. MR 991961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] A. Erëmenko. A counterexample to the Arakelyan conjecture . Bull. Amer. Math. Soc. 27 (1992) 159-164. MR 1145577.
Abstract, references, and article information   
View Article: PDF

[74] Franz Brüggemann. On solutions of linear differential equations with real zeros; proof of a conjecture of Hellerstein and Rossi . Proc. Amer. Math. Soc. 113 (1991) 371-379. MR 1057941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Faruk F. Abi-Khuzam. A spread relation for entire functions with negative zeros . Proc. Amer. Math. Soc. 110 (1990) 951-960. MR 1028282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Young-One Kim. A proof of the P\'olya-Wiman conjecture . Proc. Amer. Math. Soc. 109 (1990) 1045-1052. MR 1013971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Serge Lang. The error term in Nevanlinna theory. II. Bull. Amer. Math. Soc. 22 (1990) 115-125. MR 1003864.
Abstract, references, and article information   
View Article: PDF

[78] Wan Xi Chen. Defect relations for degenerate meromorphic maps . Trans. Amer. Math. Soc. 319 (1990) 499-515. MR 1010882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] A. Hinkkanen and John Rossi. Second order differential equations with rational coefficients . Proc. Amer. Math. Soc. 106 (1989) 667-678. MR 948151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Lo Yang. Deficient values and angular distribution of entire functions . Trans. Amer. Math. Soc. 308 (1988) 583-601. MR 930073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Werner P. Kohs and Jack Williamson. Derivatives of meromorphic functions of finite order . Trans. Amer. Math. Soc. 306 (1988) 765-772. MR 933316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Arturo Fernández Arias. On the second fundamental theorem of Nevanlinna . Trans. Amer. Math. Soc. 306 (1988) 141-163. MR 927686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Gary G. Gundersen. Correction to: ``Meromorphic functions that share four values'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 277} (1983), no.\ 2, 545--567; MR0694375 (84g:30028)] . Trans. Amer. Math. Soc. 304 (1987) 847-850. MR 911099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Li-Chien Shen. Proof of a conjecture of Bank and Laine regarding the product of two linearly independent solutions of $y''+Ay=0$ . Proc. Amer. Math. Soc. 100 (1987) 301-308. MR 884470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] John Rossi. Second order differential equations with transcendental coefficients . Proc. Amer. Math. Soc. 97 (1986) 61-66. MR 831388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] J. R. Quine. Dirichlet integral and star-function inequalities . Proc. Amer. Math. Soc. 96 (1986) 249-254. MR 818454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Leon Brown and William Cohn. Some examples of cyclic vectors in the Dirichlet space . Proc. Amer. Math. Soc. 95 (1985) 42-46. MR 796443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Paul Bourdon. Cyclic Nevanlinna class functions in Bergman spaces . Proc. Amer. Math. Soc. 93 (1985) 503-506. MR 774012.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Kiyoshi Niino. General defect relations of holomorphic curves . Trans. Amer. Math. Soc. 289 (1985) 99-113. MR 779054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] A. Hinkkanen and J. Rossi. On a problem of Hellerstein, Shen and Williamson . Proc. Amer. Math. Soc. 92 (1984) 72-74. MR 749894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 104 found      Go to page: 1 2 3 4

American Mathematical Society